MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxc121200/7483468 udi: (b)(4).Patient medications: zebeta, mobic, and losartan.
 
Event or Problem Description
On (b)(6) 2011, this patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported computed tomography images dated (b)(6) 2019, revealed there is a possible type i b endoleak (unknown if on the ipsilateral or contralateral limb) which is causing aneurysm sac enlargement.Reportedly there were past attempts at embolization, the field sales associate was not present and not aware of any intervention¿s until notified by a new physician that is new to the patient, follow up visit on (b)(6) 2019.It was reported there were two other embolization procedures and it is unknown what type of endoleak the physician was attempting to treat.On (b)(6) 2019, there was a reintervention and coil embolization of the iliolumbar junction due to the sac continuing to grow (aneurysm sac enlargement amount is unknown).On (b)(6) 2019, the physician performed a lumbar puncture and filled the aneurysm sac with glue.The patient tolerated these procedure but the aneurysm sac continued to grow (amount of growth is unknown).On (b)(6) 2019, the physician reintervened and implanted two additional devices, one in each iliac artery to extend the implanted grafts and more coiling was performed.The patient tolerated the reintervention.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9379031
Report Number2953161-2019-00064
Device Sequence Number16659281
Product Code MIH
UDI-Device Identifier00733132610198
UDI-Public00733132610198
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2011
Device Catalogue NumberPXT261216
Device Lot Number06366681
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight82